# SDR FDEA201409282844

- Difficulty date: September 28, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N33306
- Condition: Damaged
- Location: Bs 1420-1423
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE TOOL DAMAGE ON THE INTERIOR SKIN AT BS 1420 - 1423, STRINGER 25L - 26L.  REPAIRED IAW EA F-5330-T0311215 PART 1.  REPAIR CLASSIFIED AS MAJOR.
